On the extension of functions with preservation of seminorm
Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 779-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_4_a3,
author = {V. I. Burenkov},
title = {On the extension of functions with preservation of seminorm},
journal = {Doklady Akademii Nauk},
pages = {779--782},
year = {1976},
volume = {228},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a3/}
}
V. I. Burenkov. On the extension of functions with preservation of seminorm. Doklady Akademii Nauk, Tome 228 (1976) no. 4, pp. 779-782. http://geodesic.mathdoc.fr/item/DAN_1976_228_4_a3/